# SDR CALA2023031500740

- Difficulty date: March 13, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N14731
- Make and model: Boeing 737*
- Aircraft serial: 28799
- Aircraft time: 74,478 hours, 26,567 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: M1669
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY POWER PACK, M1669, FAILS EMERGENCY LIGHTING FUNCTIONAL CHECK, BATTERY DISCHARGES IN LESS THAN 8 MINS. (REF. AAR NR 99962695). REMOVED AND INSTALLED NEW BATTERY PACK M1669 IAW B737 AMM 33-51-06-960-805, TEST OK (WORK ACCOMPLISHED BY V936248 & AAR QCA-74 V918045).
